# SDR DALA2024072907589

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 114,933 hours, 16,938 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Unknown
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0198 -ATB- TO HND DUE TO WEATHER RADAR ISSUES. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. UNABLE TO DUPLICATE FAULT. REPLACING WEATHER RADAR TRANSCEIVER / DRIVE UNIT. TEST OK. (6005764)
